Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conormal differential forms
of an analytic germ


Author: Robert Gassler
Journal: Proc. Amer. Math. Soc. 124 (1996), 2619-2623
MSC (1991): Primary 14B99, 14K20, 14F10
MathSciNet review: 1346974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A differential form vanishing on the tangent space at smooth points of a reduced embedded analytic germ is called conormal. To prove that a conormal one--form of a hypersurface vanishes at its singularities, we state a Bertini--type theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14B99, 14K20, 14F10

Retrieve articles in all journals with MSC (1991): 14B99, 14K20, 14F10


Additional Information

Robert Gassler
Affiliation: Department of Mathematics, 567 Lake, Northeastern University, Boston, Massachusetts 02115
Email: gassler@neu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03542-3
PII: S 0002-9939(96)03542-3
Received by editor(s): February 23, 1995
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society